# SDR 2009FA0000847

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: General aviation
- Aircraft: N902AH
- Make and model: Agusta A109E
- Aircraft serial: 11636
- Aircraft time: 3,044 hours, 3,044 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: 109060550107
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 3,044 hours, 3,044 cycles
- Component: Support Link, Agusta, 30436
- Component part number: 109060550105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, NR 1 ENGINE REAR SUPPORT LEG WAS FOUND SHEARED AT MIDPOINT.  DAMAGE OCCURRED DUE TO SEVERE INTERNAL CORROSION OF THE STEEL TUBE.  THE DAMAGE WAS HIDDEN BEHIND A CLAMP THAT SECURES A WIRE BUNDLE TO THE MOUNT LEG. AT LEAST 2 MORE IDENTICAL AIRCRAFT HAVE BEEN FOUND SINCE TO HAVE SIMILAR DAMAGE.  FLEET-WIDE INSPECTION IS IN PROGRESS.
